Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 532, NWS Norman, OK

June 18, 2017Garfield County, Noble County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jun 18, 2017, 5:01 AM CDT for Garfield County, Noble County, Oklahoma. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2017, 5:01 AM CDT (10:01 UTC)
Expired
Jun 18, 2017, 5:45 AM CDT
In force
44 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Garfield County, OK, Noble County, OK

The radar

The Vance AFB radar (KVNX), 88 km from the middle of the area, began a volume at 10:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 10.0 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2017-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3025 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2017-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3025 J/kg
Mixed-layer CIN
-400 J/kg
Mixed-layer LCL
1479 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
243 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

220 
WUUS54 KOUN 181001
SVROUN
OKC047-103-181045-
/O.NEW.KOUN.SV.W.0532.170618T1001Z-170618T1045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
501 AM CDT SUN JUN 18 2017

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Southwestern Noble County in northern Oklahoma...
  Northeastern Garfield County in northern Oklahoma...

* Until 545 AM CDT

* At 501 AM CDT, a severe thunderstorm was located near Garber,
  moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Perry, Garber, Covington, Breckenridge, Fairmont, Lucien, Lake
  Mcmurtry and Hayward.

This includes Interstate 35 between mile markers 180 and 197.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3638 9703 3636 9703 3616 9723 3616 9726
      3636 9777 3653 9765
TIME...MOT...LOC 1001Z 292DEG 34KT 3642 9760 

HAIL...1.00IN
WIND...60MPH
 
$$

MAHALE
4 follow-up statements
212 
WWUS54 KOUN 181013
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
513 AM CDT SUN JUN 18 2017

OKC047-103-181045-
/O.CON.KOUN.SV.W.0532.000000T0000Z-170618T1045Z/
Noble OK-Garfield OK-
513 AM CDT SUN JUN 18 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR SOUTHWESTERN NOBLE AND EAST CENTRAL GARFIELD COUNTIES...

At 513 AM CDT, a severe thunderstorm was located 7 miles north of
Lucien, moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Perry, Garber, Covington, Lucien, Lake Mcmurtry and Hayward. 

This includes Interstate 35 between mile markers 180 and 197.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3638 9703 3636 9703 3616 9723 3616 9726
      3633 9769 3639 9761 3651 9757
TIME...MOT...LOC 1013Z 292DEG 34KT 3638 9747 

HAIL...1.00IN
WIND...60MPH
 
$$

MAHALE
160 
WWUS54 KOUN 181023
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
523 AM CDT SUN JUN 18 2017

OKC047-181032-
/O.CAN.KOUN.SV.W.0532.000000T0000Z-170618T1045Z/
Garfield OK-
523 AM CDT SUN JUN 18 2017

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL GARFIELD COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3638 9703 3636 9703 3616 9723 3616 9726
      3624 9746 3648 9746
TIME...MOT...LOC 1022Z 292DEG 34KT 3635 9736 

$$

OKC103-181045-
/O.CON.KOUN.SV.W.0532.000000T0000Z-170618T1045Z/
Noble OK-
523 AM CDT SUN JUN 18 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR SOUTHWESTERN NOBLE COUNTY...

At 522 AM CDT, a severe thunderstorm was located 5 miles northwest of
Perry, moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Perry, Lucien and Lake Mcmurtry. 

This includes Interstate 35 between mile markers 180 and 197.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3638 9703 3636 9703 3616 9723 3616 9726
      3624 9746 3648 9746
TIME...MOT...LOC 1022Z 292DEG 34KT 3635 9736 

HAIL...1.00IN
WIND...60MPH
 
$$

MAHALE
031 
WWUS54 KOUN 181035
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
535 AM CDT SUN JUN 18 2017

OKC103-181045-
/O.CON.KOUN.SV.W.0532.000000T0000Z-170618T1045Z/
Noble OK-
535 AM CDT SUN JUN 18 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR SOUTHWESTERN NOBLE COUNTY...

At 535 AM CDT, a severe thunderstorm was located near Perry, moving
east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Perry and Lake Mcmurtry. 

This includes Interstate 35 between mile markers 180 and 191.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3638 9703 3636 9703 3616 9723 3616 9726
      3622 9740 3644 9728
TIME...MOT...LOC 1035Z 292DEG 34KT 3630 9722 

HAIL...1.00IN
WIND...60MPH
 
$$

MAHALE
888 
WWUS54 KOUN 181040
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
540 AM CDT SUN JUN 18 2017

OKC103-181050-
/O.EXP.KOUN.SV.W.0532.000000T0000Z-170618T1045Z/
Noble OK-
540 AM CDT SUN JUN 18 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN NOBLE COUNTY WILL
EXPIRE AT 545 AM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However small hail
and gusty winds are still possible with this thunderstorm.

LAT...LON 3638 9703 3636 9703 3616 9723 3616 9726
      3622 9740 3644 9728
TIME...MOT...LOC 1040Z 292DEG 34KT 3629 9719 

$$

MAHALE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 2:26 AM CDT, 2 hours 35 minutes earlier.

Area forecast discussion, Jun 18, 2:26 AM CDT, 2 hours 35 minutes before
Area Forecast Discussion
National Weather Service Norman OK
226 AM CDT Sun Jun 18 2017

.DISCUSSION...
The focus is primarily in the short term with frontal passage
tonight and ongoing convection. Cooler weather will arrive today,
followed by a gradual warm up and a return of thunderstorm

Latest water vapor imagery shows a fairly sharp shortwave trough
traversing southern Minnesota and northern Iowa. This has forced a
cold front southward into Oklahoma. Latest surface observations
shows the front along a line from just south of Stillwater to near
Cheyenne. Frontal lift of a still moderately unstable environment
with at least a couple thousand Joules of MUCAPE has resulted in
some thunderstorms. Although the stronger ascent will stay to the
north and thus the more widespread convection should occur over
Kansas, a couple of clusters and bowing segments are ongoing across
north-central Oklahoma. These should continue to move southeast for
the next few hours in a moist and unstable environment. Westward
extent/growth should be tempered by warm capping mid-level layer as
700 mb temperature gradient is fairly steep east-to-west across the
area.

A marginal low-end severe threat will continue for the next few
hours, although growing MLCIN should lessen the wind threat some,
and storm mode generally won't favor significant hail sizes.

Despite stronger forcing remaining north of the area, a couple of
factors led us to retain at least low precipitation probabilities
across the eastern portion of the area this morning. 1.) a very
moist environment (nearly 2.0 inches PWAT) that is still modestly
unstable, and 2.) outflow/cold pool strengthening as storms track
southeast along periphery of ridge and edge of stronger mid-level
capping.

Thunderstorms should reform near the slowing cold front across south-
central and southeast Oklahoma later today. Marginal deep layer
shear for storm organization should preclude a higher end severe
threat, but given magnitude of instability that should form as
diabatic heating occurs late in the day, some severe thunderstorms
will be possible. Convection should diminish and/or shift southeast
by the early morning hours on Monday.

For later in the week, we continue to be on the northeast side of
mean ridging with occasional shortwaves moving through the northern
and central Plains. Periodic thunderstorm chances are expected and
timing of these will be refined in later forecasts. As it appears
now, the best chance of storms should be across northern and perhaps
eastern portions of the area on Wednesday night and late Friday into
Saturday.

BRB

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  77  63  87  65 /  20  10   0   0
Hobart OK         82  62  88  65 /  10   0   0   0
Wichita Falls TX  85  65  87  69 /  10  20   0   0
Gage OK           82  59  86  60 /   0   0   0   0
Ponca City OK     78  61  85  60 /  20   0   0   0
Durant OK         88  67  87  68 /  50  60  20  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

10/12
Hazardous weather outlook, Jun 17, 11:07 PM CDT, 5 hours 54 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
1107 PM CDT Sat Jun 17 2017

OKZ004>048-050>052-TXZ083>090-190415-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1107 PM CDT Sat Jun 17 2017

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western
north Texas.

.DAY ONE...Tonight...

.Thunderstorms...
There is a Slight Risk of severe thunderstorms tonight
across parts of northern Oklahoma.

Location...
The Slight Risk area is north of a Buffalo to Fairview to Guthrie
to Cushing line. A Marginal Risk area surrounds the Slight Risk
area and is north of a Gage to Watonga to Edmond to Prague line.

Timing...
Now through 5 am.

Impacts...
Damaging winds up to 80 mph are expected to be the main hazard...
Hail up to the size of half dollars...

Discussion...
Isolated to scattered thunderstorms will continue across
northern Oklahoma tonight as they move east or southeast. Some
storms may organize into cluster or lines. Pockets of damaging
winds and perhaps severe hail can be expected with the storms.
Storms may weaken after 3 am tonight as they move towards
central Oklahoma.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel
across the risk areas should prepare for severe weather
operations tonight.

.Heavy rainfall/Flooding...
A few locations in northern Oklahoma may get a few inches of
rainfall tonight in a short period of time which could result in
localized flash flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

.Thunderstorms...
Thunderstorms are possible across portions of central and
southern Oklahoma and western north Texas on Sunday and Sunday
night. A few of these storms could be severe with large hail,
damaging winds, and locally heavy rainfall.

Thunderstorms are also possible across far southern Oklahoma and
western north Texas Monday morning, and across northwestern
Oklahoma Wednesday night.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

MBS

In the hours before

Special weather statement, Jun 18, 2:14 AM CDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
214 AM CDT SUN JUN 18 2017

OKZ012-013-018>020-180745-
Garfield OK-Payne OK-Kingfisher OK-Logan OK-Noble OK-
214 AM CDT SUN JUN 18 2017

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Garfield...western
Payne...northeastern Kingfisher...northern Logan and Noble Counties
Until 245 AM CDT...

AT 212 AM CDT, strong thunderstorms were along a line extending from
6 miles west of Red Rock to 5 miles southwest of Lucien to near
Hennessey, moving southeast at 35 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

Locations impacted include...
Stillwater, Guthrie, Perry, Hennessey, Langston, Crescent, Garber,
Cashion, Morrison, Glencoe, Covington, Billings, Coyle, Cedar Valley,
Red Rock, Marshall, Mulhall, Cimarron City, Orlando and Douglas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3659 9738 3641 9703 3633 9703 3633 9692
      3624 9692 3595 9721 3581 9769 3619 9805
      3635 9766 3660 9742
TIME...MOT...LOC 0712Z 314DEG 31KT 3647 9730 3621 9752 3611 9787

MAHALE
Special weather statement, Jun 18, 2:33 AM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
233 AM CDT SUN JUN 18 2017

OKZ006-011-012-180800-
Major OK-Garfield OK-Alfalfa OK-
233 AM CDT SUN JUN 18 2017

...SIGNIFICANT WEATHER ADVISORY FOR northeastern Major...northwestern
Garfield and southeastern Alfalfa Counties Until 300 AM CDT...

AT 230 AM CDT, a strong thunderstorm was located 5 miles east of
Aline, moving east at 35 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...

Locations impacted include...
Lahoma, Ringwood, Cleo Springs, Meno and Carrier.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3641 9848 3655 9840 3651 9796 3640 9799
      3630 9809
TIME...MOT...LOC 0730Z 287DEG 28KT 3649 9835

MAHALE
Local storm report, Jun 18, 3:53 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
353 AM CDT SUN JUN 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 AM     TSTM WND GST     4 SSE MARSHALL          36.10N 97.60W
06/18/2017  M65 MPH          LOGAN              OK   MESONET

            65 MPH WIND GUST AT THE MARSHALL MESONET.

&&

BRB
Local storm report, Jun 18, 3:57 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
357 AM CDT SUN JUN 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 AM     TSTM WND GST     4 SSE MARSHALL          36.10N 97.60W
06/18/2017  M70 MPH          LOGAN              OK   MESONET

&&

BRB
Special weather statement, Jun 18, 4:44 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
444 AM CDT SUN JUN 18 2017

OKZ007-012-181015-
Garfield OK-Grant OK-
444 AM CDT SUN JUN 18 2017

...SIGNIFICANT WEATHER ADVISORY FOR north central Garfield and
southern Grant Counties Until 515 AM CDT...

AT 442 AM CDT, a strong thunderstorm was located 5 miles west of
Jefferson, moving east at 35 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

Locations impacted include...
Pond Creek, Lamont, Hunter and Jefferson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3672 9746 3660 9754 3648 9764 3664 9802
      3681 9794
TIME...MOT...LOC 0942Z 289DEG 30KT 3671 9789

MAHALE
Special weather statement, Jun 18, 4:51 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
451 AM CDT SUN JUN 18 2017

OKZ012-013-181015-
Garfield OK-Noble OK-
451 AM CDT SUN JUN 18 2017

...SIGNIFICANT WEATHER ADVISORY FOR northeastern Garfield and west
central Noble Counties Until 515 AM CDT...

AT 449 AM CDT, a strong thunderstorm was located near Breckenridge,
moving east at 35 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

Locations impacted include...
Enid, Garber, Breckenridge, Lucien and Hayward.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3647 9783 3656 9774 3646 9728 3625 9747
TIME...MOT...LOC 0949Z 290DEG 30KT 3647 9772

MAHALE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 9:46 PM CDTSevere Thunderstorm WarningOUNHarper, Woods59 min
Jun 17, 10:35 PM CDTSpecial Weather StatementOUNWoods25 min
Jun 17, 10:42 PM CDTSevere Thunderstorm WarningOUNWoods13 min
Jun 17, 11:06 PM CDTSpecial Weather StatementOUNGrant, Kay39 min
Jun 17, 11:40 PM CDTSevere Thunderstorm WarningOUNKay50 min
Jun 17, 11:42 PM CDTSpecial Weather StatementOUNAlfalfa33 min
Jun 17, 11:56 PM CDTSpecial Weather StatementOUNGrant, Noble49 min
Jun 18, 12:02 AM CDTSpecial Weather StatementOUNGrant28 min
Jun 18, 12:27 AM CDTSpecial Weather StatementOUNGrant33 min
Jun 18, 12:48 AM CDTSpecial Weather StatementOUNKay42 min
Jun 18, 1:07 AM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble22 min
Jun 18, 1:11 AM CDTSpecial Weather StatementOUNGrant34 min
Jun 18, 1:41 AM CDTSpecial Weather StatementOUNGarfield, Noble34 min
Jun 18, 2:14 AM CDTSpecial Weather StatementOUNLogan, Noble31 min
Jun 18, 2:33 AM CDTSpecial Weather StatementOUNMajor27 min
Jun 18, 2:41 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Noble, Payne49 min
Jun 18, 3:03 AM CDTSevere Thunderstorm WarningOUNGarfield, Major42 min
Jun 18, 3:28 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Payne47 min
Jun 18, 3:39 AM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan, Noble, Payne51 min
Jun 18, 4:10 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma, Payne50 min
Jun 18, 4:44 AM CDTSpecial Weather StatementOUNGrant31 min
Jun 18, 4:51 AM CDTSpecial Weather StatementOUNGarfield24 min
Jun 18, 4:59 AM CDTSevere Thunderstorm WarningOUNLincoln46 min
Jun 18, 5:10 AM CDTSpecial Weather StatementOUNKay35 min
Jun 18, 5:43 AM CDTSpecial Weather StatementOUNPayne47 min
Jun 18, 5:46 AM CDTSpecial Weather StatementOUNLincoln14 min
Jun 18, 5:59 AM CDTSpecial Weather StatementOUNPayne31 min
Jun 18, 6:11 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan49 min
Jun 18, 6:20 AM CDTSpecial Weather StatementOUNNoble25 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.